Uniformly completely Ramsey sets
Volume 64 / 1993
Colloquium Mathematicum 64 (1993), 163-171 DOI: 10.4064/cm-64-2-163-171
Galvin and Prikry defined completely Ramsey sets and showed that the class of completely Ramsey sets forms a σ-algebra containing open sets. However, they used two definitions of completely Ramsey. We show that they are not equivalent as they remarked. One of these definitions is a more uniform property than the other. We call it the uniformly completely Ramsey property. We show that some of the results of Ellentuck, Silver, Brown and Aniszczyk concerning completely Ramsey sets also hold for uniformly completely Ramsey sets. We also investigate the relationships between uniformly completely Ramsey sets, universally measurable sets, sets with the Baire property in the restricted sense and Marczewski sets.